Alert archive / Nebraska / Tornado Warnings in 2019

Tornado Warning 3, NWS Hastings, NE

May 17, 2019Dawson County, Nebraska

NWS Hastings, NE issued this tornado warning at May 17, 2019, 6:48 PM CDT for Dawson County, Nebraska. It was in force for 57 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2019, 6:48 PM CDT (23:48 UTC)
Expired
May 17, 2019, 7:45 PM CDT
In force
57 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.0 in

County Dawson County, NE

The radar

The North Platte radar (KLNX), 128 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 7:18 PM CDTTORNADO2 Ne Farnam, NESPOTTER NETWORK REPORT OF LIKELY TORNADO DAMAGE.
May 17, 7:26 PM CDTTORNADO2 Ne Farnam, NEBRIEF TORNADO TOUCHDOWN. JUST NORTHEAST OF FARNAM. EXACT LOCATION UNCERTAIN.
May 17, 7:33 PM CDTTORNADO8 Ene Farnam, NECONE TORNADO.
May 17, 7:35 PM CDTTORNADO1 E Farnam, NETORNADO DAMAGE REPORTED TREES AND POWERLINES DOWN.
May 17, 7:37 PM CDTTORNADO1 Ne Farnam, NETORNADO DAMAGE REPORTED TRESS AND POWER LINES DOWN IN THE ROAD, LAW ENFORCEMENT HAS ROAD BLOCKED EAST AND WEST BOUND.
May 17, 7:40 PM CDTHAIL 2.51 E Farnam, NECORRECTS PREVIOUS HAIL REPORT FROM 1 E FARNAM. HAIL OCCURRED W OF FARNAM. SEE LSR FROM NWS NORTH PLATTE.
May 17, 7:40 PM CDTHAIL 2.51 E Farnam, NEDELAYED REPORT VIA SOCIAL MEDIA. HAIL WAS SLIGHTLY MELTED AT THE TIME OF THE REPORT.
May 17, 7:52 PM CDTHAIL 12 Nne Cozad, NEREPORTED AT 421 AND NEWELL.
May 17, 7:54 PM CDTTORNADO1 N Cozad, NELARGE TORNADO JUST NORTH OF COZAD.
May 17, 7:55 PM CDTHAIL 1.753 Sw Willow Island, NEFROM 7:55 TO 8:05 PM.
May 17, 7:55 PM CDTHAIL 1.756 Sw Willow Island, NESPOTTER NETWORK REPORT.
May 17, 7:55 PM CDTTORNADO2 Nne Cozad, NEWAS ON THE PHONE WITH LAW ENFORCEMENT FOR HAIL, WHEN THEY GOT A REPORT OVER THE RADIO OF A TORNADO TOUCHING DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 2:59 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 328 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-721 J/kg
Mixed-layer LCL
1114 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
328 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

468 
WFUS53 KGID 172348
TORGID
NEC047-180045-
/O.NEW.KGID.TO.W.0003.190517T2348Z-190518T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Hastings NE
648 PM CDT Fri May 17 2019

The National Weather Service in Hastings has issued a

* Tornado Warning for...
  Southwestern Dawson County in south central Nebraska...

* Until 745 PM CDT.
    
* At 645 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Stockville, or 8 miles southeast of Curtis, moving
  northeast at 30 mph.

  HAZARD...Tornado and hail up to two inches in diameter.

  SOURCE...Radar indicated rotation. At 600 PM CDT a tornado was 
           reported 8 miles north of Indianola. This storm has a 
           history of producing tornadoes.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Willow Island around 735 PM CDT.
  Cozad around 740 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Farnam and Gothenburg

This includes Interstate 80 between mile markers 209 and 227.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4096 10022 4094 9979 4070 9998 4070 10022
      4090 10023
TIME...MOT...LOC 2345Z 219DEG 28KT 4056 10037 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

Wesely
4 follow-up statements
352 
WWUS53 KGID 172358
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
658 PM CDT Fri May 17 2019

NEC047-180045-
/O.CON.KGID.TO.W.0003.000000T0000Z-190518T0045Z/
Dawson NE-
658 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN DAWSON COUNTY...
    
At 658 PM CDT, a confirmed tornado was located near Moorefield, or 10
miles east of Curtis, moving northeast at 20 mph.

HAZARD...Damaging tornado and tennis ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Cozad and Willow Island around 745 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Farnam.

This includes Interstate 80 between mile markers 209 and 227.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4096 10022 4094 9979 4070 9998 4070 10022
      4090 10023
TIME...MOT...LOC 2358Z 215DEG 19KT 4062 10032 

TORNADO...OBSERVED
HAIL...2.50IN

$$

Thies
402 
WWUS53 KGID 180006
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
706 PM CDT Fri May 17 2019

NEC047-180045-
/O.CON.KGID.TO.W.0003.000000T0000Z-190518T0045Z/
Dawson NE-
706 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN DAWSON COUNTY...
    
At 704 PM CDT, a confirmed large and extremely dangerous tornado was
located near Moorefield, or 12 miles east of Curtis, moving northeast
at 25 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed tornado. At 7:05 PM, off duty 
         NWS Meteorologist reported a large tornado just southwest 
         of Farnam.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...Farnam around 715 PM, Cozad, Gothenburg 
and Willow Island around 745 PM CDT.

This includes Interstate 80 between mile markers 209 and 227.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4096 10022 4094 9979 4070 9998 4070 10022
      4090 10023
TIME...MOT...LOC 0004Z 215DEG 22KT 4066 10028 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN

$$

Thies
014 
WWUS53 KGID 180017
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
717 PM CDT Fri May 17 2019

NEC047-180045-
/O.CON.KGID.TO.W.0003.000000T0000Z-190518T0045Z/
Dawson NE-
717 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN DAWSON COUNTY...
    
At 714 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Eustis, or 17 miles east of Curtis,
moving northeast at 40 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation. At 709 PM CDT, a storm chaser 
         reported a tornado 10 miles northeast of Stockville.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This storm has a history of producing tornadoes and may strengthen 
to produce additional tornadoes at any time!

This dangerous storm will be near...
  Farnam at this time, Cozad and Willow Island around 735 PM CDT.

This includes Interstate 80 between mile markers 209 and 227.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4096 10022 4094 9979 4070 9998 4070 10022
      4090 10023
TIME...MOT...LOC 0014Z 225DEG 36KT 4071 10019 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

Thies
573 
WWUS53 KGID 180033
SVSGID

Severe Weather Statement
National Weather Service Hastings NE
733 PM CDT Fri May 17 2019

NEC047-180045-
/O.CON.KGID.TO.W.0003.000000T0000Z-190518T0045Z/
Dawson NE-
733 PM CDT Fri May 17 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN DAWSON COUNTY...
    
At 732 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northwest of Eustis, or 20 miles northeast of
Curtis, moving northeast at 20 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation. This storm has a history of 
         producing tornadoes near Farnam.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cozad and Willow Island around 745 PM CDT.

This includes Interstate 80 between mile markers 209 and 227.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 4096 10022 4094 9979 4070 9998 4070 10022
      4090 10023
TIME...MOT...LOC 0032Z 231DEG 18KT 4076 10016 

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

Thies

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 17, 6:21 PM CDT, 27 minutes earlier.

Area forecast discussion, May 17, 6:21 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Hastings NE
621 PM CDT Fri May 17 2019

.SHORT TERM...(This evening through Saturday night)
Issued at 354 PM CDT Fri May 17 2019

Outside of a few isolated showers earlier this morning, things up
to  through 3 PM had been pretty quiet. Aloft, we're sitting
under southwesterly flow, set up between the main low working to
the Rockies and lower amplitude ridging extending from the
southeastern CONUS up through MN/Dakotas border area. Looking at
the surface, really hasn't been any surprises with where features
have set up. The warm front pushed north as expected, set up just
north/northwest of the CWA boundary, resulting in gusty south
winds today. Gusts of 30-40 MPH have been common. The main sfc low
sits over eastern CO, with the dryline near the KS/CO border.
Currently have a narrow line of elevated convection quickly
working its way northeast across western portions of the CWA, but
these just look to be hailers/wind producers. Expect that activity
to keep trekking through the area. Main concern for more notable
severe weather continues to focus on the activity just off to our
west, with storms developing over wrn KS and more eventually
northward into SWrn NE as the cap continues to weaken. Most recent
models continue to show what was hinted at the past couple days,
that the brunt of the more sfc-based severe weather would be
confined to an overall small portion of our CWA...generally west
of a Greeley-Kearney-Alma NE line...and a Tornado Watch is
currently in effect for that area.

Models showing the activity that affects our west-northwestern CWA
sliding off to our north-northeast later this evening, with the
potential for additional activity developing across our
southeastern areas...along the sfc cold front pushing east and the
edge of the increasing LLJ. Doens't look like this activity would
stick around too long before pushing off to the east...and it's
quite possible the entire CWA is precip-free by sunrise Saturday.

Through the daytime hours on Saturday, expecting dry conditions
through at least midday, with thunderstorm chances returning for
the afternoon hours. The past few days, models had been in pretty
good agreement showing the cold front clearing the area, pushing
the best potential for any storms/severe weather out of the CWA.
Most recent models show that not necessarily being the case. The
southeastern third of the CWA will have the potential to see
thunderstorms tomorrow afternoon/evening, some of which could be
severe. If models keep trending that way, wouldn't be surprised to
see the SPC Marginal/Slight risks expanded.

.LONG TERM...(Sunday through Friday)
Issued at 354 PM CDT Fri May 17 2019

The forecast for the long term period starts off dry. Currently
have  the Sunday daytime period dry and into the evening, and
depending on the model, the entire nighttime period may be dry.
Models are showing the area being affected by shortwave ridging
aloft, set up between the system departing into the Great Lakes
area and another low pressure system moving into the central
Rockies. In the wake of Saturday's frontal passage, expecting
Sunday to be breezy out of the northwest...at least through
midday, then the pressure gradient starts to relax. Will be the
first notably cooler day (esp compared to today), with forecast
highs only in the mid 50s north to mid 60s in the south.

Looking ahead to the new work week, it's still looking to be an
active period. Next chance for precipitation spreads from west to
east as early as late Sunday night, as larger scale lift ramps up
across the region out ahead of this next upper level low. Models
showing this system pushing through on Tuesday, with another break
in activity looking to come on Wednesday. Next round of periodic
chances for storms moves back in for Thursday and Friday. While
there is at least a bit of instability to keep a thunder mention
going Mon/Tues, more appreciable instability doesn't look to build
back in until mid-late week. Along with it being a wet pattern,
it's looking to be a cool start to the week, with Monday the
overall coolest...forecast highs are in the 50s for most of the
CWA. Should see gradually warming temps through midweek, with
highs in the 70s to lower 80s by the time Thursday rolls around.

&&

.AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Saturday)
Issued at 616 PM CDT Fri May 17 2019

First round of showers/tstms should be through the terminals by
issuance time but models show another round possible as surface
front approaches around midnight or shortly after. Until then
winds should remain gusty out of the south before switching to the
west and then NW. Last forecaster included LLWS for a few hours
tonight and this still looks good. More tranquil conditions
expected for the daytime Sat.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...None.
KS...None.
&&

SHORT TERM...ADP
LONG TERM...ADP
AVIATION...Ewald
Hazardous weather outlook, May 17, 3:16 PM CDT, 3 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
316 PM CDT Fri May 17 2019

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
181200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
316 PM CDT Fri May 17 2019

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Severe thunderstorms will be possible across the entire outlook
area late this afternoon through this evening, with best chances
primarily west of a line from Cambridge to Kearney to Greeley,
Nebraska. Especially in that area, very large hail to the size of
baseballs, wind gusts to around 70 MPH, and perhaps a few
tornadoes will be possible with the strongest storms.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Scattered thunderstorms are possible Saturday afternoon and
evening, with a small chance for severe weather primarily east of
Highway 281 across both south central Nebraska and north central
Kansas.

Periodic thunderstorm chances return to the forecast from Monday
afternoon through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon and
evening, especially west of a line from Cambridge to Kearney to
Greeley. Any reports of hail, damaging wind gusts or tornadoes
would be appreciated.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, May 17, 4:05 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
405 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             1 S LEXINGTON           40.77N 99.74W
05/17/2019  M0.88 INCH       DAWSON             NE   BROADCAST MEDIA

&&

MANGELS
Local storm report, May 17, 4:31 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
431 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             OVERTON                 40.74N 99.54W
05/17/2019  E1.00 INCH       DAWSON             NE   TRAINED SPOTTER

&&

KS
Local storm report, May 17, 4:32 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
432 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             OVERTON                 40.74N 99.54W
05/17/2019  M0.88 INCH       DAWSON             NE   TRAINED SPOTTER

&&

MANGELS
Local storm report, May 17, 4:33 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
433 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             OVERTON                 40.74N 99.54W
05/17/2019  M1.00 INCH       DAWSON             NE   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM OVERTON.

&&

MANGELS
Local storm report, May 17, 4:37 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
437 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 W ELM CREEK           40.72N 99.42W
05/17/2019  E0.75 INCH       BUFFALO            NE   TRAINED SPOTTER

            SPOTTER NETWORK REPORT.

&&

MANGELS
Local storm report, May 17, 5:28 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
528 PM CDT FRI MAY 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             ELM CREEK               40.72N 99.37W
05/17/2019  E1.00 INCH       BUFFALO            NE   TRAINED SPOTTER

            DELAYED REPORT FROM FACEBOOK. TIME ESTIMATED
            FROM RADAR.

&&

MANGELS

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:40 PM CDTSpecial Weather StatementGIDGosper35 min
May 16, 8:14 PM CDTSpecial Weather StatementGIDGosper46 min
May 16, 8:24 PM CDTSpecial Weather StatementGIDDawson51 min
May 17, 3:35 PM CDTSpecial Weather StatementGIDDawson, Gosper40 min
May 17, 3:47 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps43 min
May 17, 4:22 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson23 min
May 17, 4:46 PM CDTSevere Thunderstorm WarningGIDSherman, Valley44 min

Nearby

Tornado Warnings in Nebraska, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.